Saturday, 10 November 2018
Hello there beautiful!
Things have been going quite well since we last spoke. My Pdoc and I decided it was time to cut the lithium completely. It took an adjustment period, but I have now settled back into it and feel much better. No longer do I shake or vomit - hurrah!
On the flip side, I have been so busy with school and 2 jobs that I am running around playing catch up, especially with my sleep. Given the season change, a mood change was also bound to come. It seems that seasonal affective disorder is closely linked with bipolar patients, kinda makes sense. Some days I'm waking up at 4am, others I'm not falling asleep till 4am and finding myself sleeping till late in the afternoon.
Now that we have the bipolar under control and safely managed (almost 2 freaking awesome years without a major episode), its come to light that I might still be dealing with past trauma. We have come to this conclusion mostly because of the nightmares, but also just that it plays on my head from time to time and gives me an uneasy feeling. To combat this, we have decided to try out a PTSD medication. The medication is called Prazosin. I've done some research and from what I can see there as much less severe side effects than some of the other meds I have tried. We're going to give it a bash starting December time, so expect a report back. Now that I'm on a lesser cocktail and intensity of meds it feels safe enough to try something else out. The nightmares and terrors are just too much.
I hope you are keeping well. If you have any feedback on Prazosin, please let me know. I'd really appreciate it.
Recently in my Health & Wellness Potential class we have been discussing perspectives and models of wellness. I came across the First Na...
So I mentioned in a previous post that I work on a mood scale. This is something my wonderful wee mother gave to me from Scotland, who got i...
Oh seroquel. Where to begin. We have had our trials. I was put on this medication, slowly to begin with, but it fast became my main dru...